# SDR SWAA2021122054233

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-013) FWD CARGO COMPARTMENT STA 500B+2 LBL 24; Z ANGLE IS CORRODED.  REMOVED CORROSIONS' AT FWD CARGO STA 500B+2 LBL 24 Z ANGLE AND PERFORMED 10X MAG GLASS IAW SRM 53-00-53-1A-2.  VERIFIED MATERIAL LOSS LOSS OF .003 ORG .040 REMAINING .037 IS WITHIN LIMITS IAW SRM 53-00-53-1A-2.  ALODINED AND PRIMED BLENDED AREA IAW AMM 51-21-41-370-803 AND 51-21-72-370-801.
